After being discharged a perscription was given to me for sucralfate. Why and how does this conflict with my pantoprazole 40mg + other 10 or so daily meds I take? I have been told I have GERD but have not been treated for any other gastro condition.
I really can't comment as I don't know exactly what's happening inside. Your doctor is the best person to discuss this with... he/she must have got reports they should discuss with you and let you know why they are adding/prescribing sucralfate as well.
In term of interactions ... there are no known interactions between pantoprazole and sucralfate. However, it does not mean that no interactions exist so if you do feel any odd symptoms please see your doctor. As I don't have information about your other medications I can't check up if there are any interactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2010 • 1 answer
Posted 14 Mar 2011 • 2 answers
Posted 16 Mar 2012 • 1 answer
Posted 1 Jun 2013 • 2 answers
My sister died in 2007 after taking wellbutrin. It directly caused her to have not only seizures but
Posted 29 Sep 2015 • 6 answers